# SDR DALA2024082208361

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, CORROSION ON FLOOR SUPPORT, STA Y=200 BTW X=8 TO X=15 AND STA Y=180 BTW -X=9 TO -X=42 AT PAX CABIN STRUCTURE. CORRECTIVE ACTION: CORROSION LEVEL 2, FLOOR SUPPORT, STA Y=200 BTW X=8 TO X=15 AND STA Y=180 BTW -X=9 TO -X=42 WERE FABRICATED PER DWG 9936534 REV:BW AND REPLACED PER B717-200 SRM 51-41-02-0G. (LP 0514615)
